Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 2, Pages 262–272 (Mi izv2108)  

This article is cited in 3 scientific papers (total in 3 papers)

Good reduction of two-dimensional Abelian varieties

V. A. Abrashkin


Abstract: In this paper we prove that there does not exist a two-dimensional abelian variety defined over $\mathbf Q$ and having everywhere good reduction.
Bibliography: 3 titles.

Full text: PDF file (1133 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:2, 245–254

Bibliographic databases:

UDC: 513.6
MSC: Primary 14K15, 14L05; Secondary 14L20, 14J20, 14G25, 12F10
Received: 17.01.1975

Citation: V. A. Abrashkin, “Good reduction of two-dimensional Abelian varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976), 262–272; Math. USSR-Izv., 10:2 (1976), 245–254

Citation in format AMSBIB
\Bibitem{Abr76}
\by V.~A.~Abrashkin
\paper Good reduction of two-dimensional Abelian varieties
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 2
\pages 262--272
\mathnet{http://mi.mathnet.ru/izv2108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=419461}
\zmath{https://zbmath.org/?q=an:0341.14011}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 2
\pages 245--254
\crossref{https://doi.org/10.1070/IM1976v010n02ABEH001687}


Linking options:
  • http://mi.mathnet.ru/eng/izv2108
  • http://mi.mathnet.ru/eng/izv/v40/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Abrashkin, “$p$-divisible groups over $\mathbf Z$”, Math. USSR-Izv., 11:5 (1977), 937–956  mathnet  crossref  mathscinet  zmath
    2. V. A. Abrashkin, “Honda systems of group schemes of period $p$”, Math. USSR-Izv., 30:3 (1988), 419–453  mathnet  crossref  mathscinet  zmath
    3. V. A. Abrashkin, “Galois moduli of period $p$ group schemes over a ring of Witt vectors”, Math. USSR-Izv., 31:1 (1988), 1–46  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:219
    Full text:69
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021